RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 4, Pages 472–488 (Mi jsfu393)  

Solving Yang–Mills equations for 4-metrics of Petrov types II, N, III

Leonid N. Krivonosova, Vyacheslav A. Lukyanovb

a Nizhny Novgorod State Technical University, Minina, 24, Nizhny Novgorod, 603950, Russia
b Nizhny Novgorod State Technical University, Zavolzhsky branch, Pavlovskogo, 1a, Zavolzhye, Nizhegorodskaya region, 606520, Russia

Abstract: We have produced 4 series of 4-metrics satisfying Yang–Mills equations for each of types II, N, III.

Keywords: Einstein equations, Yang–Mills equations, manifold with conformal connection with torsion and without torsion.

Full text: PDF file (219 kB)
References: PDF file   HTML file
UDC: 514.822
Received: 10.06.2014
Received in revised form: 02.07.2014
Accepted: 30.08.2014
Language:

Citation: Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Solving Yang–Mills equations for 4-metrics of Petrov types II, N, III”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014), 472–488

Citation in format AMSBIB
\Bibitem{KriLuk14}
\by Leonid~N.~Krivonosov, Vyacheslav~A.~Lukyanov
\paper Solving Yang--Mills equations for 4-metrics of Petrov types II, N, III
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 4
\pages 472--488
\mathnet{http://mi.mathnet.ru/jsfu393}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu393
  • http://mi.mathnet.ru/eng/jsfu/v7/i4/p472

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:130
    Full text:57
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021